# SDR CALA2021072601198

- Difficulty date: July 26, 2021
- Submitted: July 26, 2021
- Operation: Air carrier
- Aircraft: N39418
- Make and model: Boeing 737924ER
- Aircraft serial: 33456
- Aircraft time: 41,864 hours, 14,564 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PER SUBTASK R/H HORIZONTAL STAB HAS CRACK INDICATION ON RIB AT STAB STA. 120.30, 16.5" FROM THE FWD SPAR & 1.0" FROM LOWER FLANGE OF RIB.REF BY PEMCO NR.11015.0275 REPAIRED CRACKED CONDITION ON R/H HORZ STAB RIB AT STA 120.30 IA W B737 SRM 55-10-09-2R-4 REPAIR 4 CATEGORY A REPAIR. COMPLETED BY V932283, INSP BY Q966, REPAIRED CRACKED CONDITION ON R/H HORZ STAB RIB AT STA 120.30 IA W B737 SRM 55-10-09-2R-4 REPAIR 4 CATEGORY A REPAIR. COMPLETED BY V932283, INSP BY Q966,
